# SDR UIEA2020113002484

- Difficulty date: November 26, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,570 hours, 20,945 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT EICAS LT ENGINE BLEED OFF IN DECENT.  PERFORMED T/S, IAW FIM 3-10 F/T838 AND PERFORMED IDLE POWER ENGINE RUN, IAW AMM 71-00-00.  OPERATIONS CHECK GOOD AT THIS TIME.
